MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable investigation finding of electrode detached.Block h11: the returned orise proknife was analyzed, and product analysis found the electrode was detached from the device and was not returned.Therefore, functional testing could not be performed.The reported event of "electrode failure to extend" was not confirmed.Based on all available information, it is likely that procedural factors such as the length of time used, power settings required, handling technique, and/or tissue composition resulted in the electrode damage.Additionally, it is likely that the subsequent use of the electrode resulted in the detachment.Therefore, the most probable cause is adverse event related to procedure.The detached electrode was not returned for analysis, restricting the capability of the device to have its functionality tested.Therefore, the most probable cause of the reported issue cannot be established.
 
Event or Problem Description
"it was reported to boston scientific corporation that an orise? proknife was used during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2025 during the procedure, the needle stopped coming out of the tip after about 3 hours.The procedure was completed with another same device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of electrode detached.Please see block h11 for full investigation details.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22687393
Report Number3005099803-2025-03604
Device Sequence Number9565864
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898(17)270211(10)36092211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519361
Device Catalogue NumberM00519361
Device Lot Number0036092211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown